How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I just checked my /p. It is l83/103. How can I help myself

Customer Question

I just checked my b/p. It is l83/103. How can I help myself
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: It has been higher than usual lately. I do not use any medication for my blood pressure. Please advise.
JA: Anything else I can tell the Doctor before I connect you two?
Customer: I have been diagnosed with breast cancer for the third time. This may be the cause for the elevated pressure.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 8 months ago.
Category: Medical
Expert:  Dr Basu replied 8 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.This is very high BP.Even though there may be some anxiety component, there can be other underlying causes as well.Kidney failure, heart disease, hormonal disorder are common causes.Such high BP can cause stroke, heart problem and even othe organ damages.Hence, you will need to go to the ER for further evaluation.You should be started on a BP lowering medication and then follow up with your doctor by next week.Please follow a low sodium diet as sodium causes high BP.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/